Identification of the support for the generalized functions
Novi Sad Journal of Mathematics, Tome 30 (2000) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_2000_30_1a_4,
author = {S.Y.
Chung and E.J. Kim},
title = {Identification of the support for the generalized functions},
journal = {Novi Sad Journal of Mathematics},
pages = {33-42},
year = {2000},
volume = {30},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_2000_30_1a_4/}
}
S.Y. Chung; E.J. Kim. Identification of the support for the generalized functions. Novi Sad Journal of Mathematics, Tome 30 (2000) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_2000_30_1a_4/